Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Classification of the Tor-algebras of codimension four almost complete intersections


Author: Andrew R. Kustin
Journal: Trans. Amer. Math. Soc. 339 (1993), 61-85
MSC: Primary 13D03; Secondary 13C05, 13C40
MathSciNet review: 1132435
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (R,m,k)$ be a local ring in which $ 2$ is a unit. Assume that every element of $ k$ has a square root in $ k$. We classify the algebras $ \operatorname{Tor}_ \bullet ^R(R/J,k)$ as $ J$ varies over all grade four almost complete intersection ideals in $ R$ . The analogous classification has already been found when $ J$ varies over all grade four Gorenstein ideals [21], and when $ J$ varies over all ideals of grade at most three [5, 30]. The present paper makes use of the classification, in [21], of the Tor-algebras of codimension four Gorenstein rings, as well as the (usually nonminimal) $ {\text{DG}}$-algebra resolution of a codimension four almost complete intersection which is produced in [25 and 26].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13D03, 13C05, 13C40

Retrieve articles in all journals with MSC: 13D03, 13C05, 13C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1132435-7
PII: S 0002-9947(1993)1132435-7
Keywords: Almost complete intersection, Betti numbers, $ {\text{DG}}$-algebra, Gorenstein ideal, linkage, perfect ideal, Poincaré series, Tor-algebra
Article copyright: © Copyright 1993 American Mathematical Society